American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06D22) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Christopher F. Townsend. A short proof of the localic groupoid representation of Grothendieck toposes. Proc. Amer. Math. Soc. 142 (2014) 859-866.
Abstract, references, and article information   
View Article: PDF

[2] Wei He and MaoKang Luo. Completely regular proper reflection of locales over a given locale. Proc. Amer. Math. Soc. 141 (2013) 403-408.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1